Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 36, Number 154
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

One-sided difference approximations for nonlinear conservation laws
Björn Engquist and Stanley Osher PDF
Math. Comp. 36 (1981), 321-351
On a fourth order accurate implicit finite difference scheme for hyperbolic conservation laws. I. Nonstiff strongly dynamic problems
Amiram Harten and Hillel Tal-Ezer PDF
Math. Comp. 36 (1981), 353-373
Numerical identification of a spatially varying diffusion coefficient
Gerard R. Richter PDF
Math. Comp. 36 (1981), 375-386
The finite element method with nonuniform mesh sizes for unbounded domains
C. I. Goldstein PDF
Math. Comp. 36 (1981), 387-404
A method of calculation of lifting flows around $2$-dimensional corner-shaped bodies
M. Djaoua PDF
Math. Comp. 36 (1981), 405-425
Eigenvalue approximation by mixed and hybrid methods
B. Mercier, J. Osborn, J. Rappaz and P.-A. Raviart PDF
Math. Comp. 36 (1981), 427-453
Discontinuous Galerkin methods for ordinary differential equations
M. Delfour, W. Hager and F. Trochu PDF
Math. Comp. 36 (1981), 455-473
A population of linear, second order, elliptic partial differential equations on rectangular domains. I, II
John R. Rice, Elias N. Houstis and Wayne R. Dyksen PDF
Math. Comp. 36 (1981), 475-484
A mesh refinement method for $Ax=\lambda Bx$
Stephen F. McCormick PDF
Math. Comp. 36 (1981), 485-498
Type-insensitive ODE codes based on implicit $A$-stable formulas
L. F. Shampine PDF
Math. Comp. 36 (1981), 499-510
Quadrature methods for integral equations of the second kind over infinite intervals
Ian H. Sloan PDF
Math. Comp. 36 (1981), 511-523
Uniqueness of the optimal nodes of quadrature formulae
Borislav D. Bojanov PDF
Math. Comp. 36 (1981), 525-546
Minimal solutions of three-term recurrence relations and orthogonal polynomials
Walter Gautschi PDF
Math. Comp. 36 (1981), 547-554
Calculation of the Taylor series expansion coefficients of the Jacobian elliptic function $\textrm {sn}(x, k)$
Staffan Wrigge PDF
Math. Comp. 36 (1981), 555-564
The Jacobi-Perron algorithm in integer form
M. D. Hendy and N. S. Jeans PDF
Math. Comp. 36 (1981), 565-574
Algorithms for computing the $h$-range of the postage stamp problem
Svein Mossige PDF
Math. Comp. 36 (1981), 575-582
On odd perfect, quasiperfect, and odd almost perfect numbers
Masao Kishore PDF
Math. Comp. 36 (1981), 583-586
A new algorithm for factoring polynomials over finite fields
David G. Cantor and Hans Zassenhaus PDF
Math. Comp. 36 (1981), 587-592
A numerical investigation into the length of the period of the continued fraction expansion of $\sqrt {D}$
H. C. Williams PDF
Math. Comp. 36 (1981), 593-601
Scheme-independent stability criteria for difference approximations of hyperbolic initial-boundary value problems. II
Moshe Goldberg and Eitan Tadmor PDF
Math. Comp. 36 (1981), 603-626
Factorization of the eighth Fermat number
Richard P. Brent and John M. Pollard PDF
Math. Comp. 36 (1981), 627-630
Some results concerning Voronoĭ’s continued fraction over $\textbf {Q}(\root 3\of {D})$
H. C. Williams PDF
Math. Comp. 36 (1981), 631-652
Subgroups of finite index in a free product with amalgamated subgroup
W. W. Stothers PDF
Math. Comp. 36 (1981), 653-662
Reviews and Descriptions of Tables and Books
Math. Comp. 36 (1981), 663-665
Author Index
Math. Comp. 36 (1981), 667-669